Frequent Stomach ache
My daughter is suffering from stomach ache since last month. We have consulted nearest doctor who prescribed 5 ml of cyclopam (indoco remedies ltd) when even she complains about stomach ache. Today night she complained and instead of 5 ml we have given a dose of 25 ml (by mistake). Will there be any side effects?
Like the answers? Chat privately with the doctor of your choice
There are two issues that you need to address. The first is that the dose is definitely high. You need to see a paediatrician immediately to see if the dose given has been high for her weight. Secondly cyclopam only gives pain relief, you need to evaluate the cause of the pain. Otherwise the pain is not going to go away. Please take an the child to your paediatrician today asap to make sure that the dose isn't harmful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.